# SDR UALA2009111303541

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 55,432 hours, 19,452 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: B542DDFS464
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR 4L DOOR TORQUE BLEEDING CORROSION FROM BEARING JUST ABOVE COCKING ROD ATTACH POINT.  INSTALLED NEW BEARING.
